Arithmetical Functions of Finite Abelian Groups.
Mathematische Annalen, Tome 142 (1961), pp. 165-182
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1961__142_160825,
author = {E. COHEN},
title = {Arithmetical {Functions} of {Finite} {Abelian} {Groups.}},
journal = {Mathematische Annalen},
pages = {165--182},
year = {1961},
volume = {142},
zbl = {0093.24803},
url = {http://geodesic.mathdoc.fr/item/MAN_1961__142_160825/}
}
E. COHEN. Arithmetical Functions of Finite Abelian Groups.. Mathematische Annalen, Tome 142 (1961), pp. 165-182. http://geodesic.mathdoc.fr/item/MAN_1961__142_160825/